Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On conditional inclusion of matrix methods


Author: J. Mayer-Kalkschmidt
Journal: Proc. Amer. Math. Soc. 10 (1959), 193-198
MSC: Primary 40.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109970-9
MathSciNet review: 0109970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, A mean value theorem, J. London Math. Soc. vol. 16 (1941) pp. 146-148. MR 0005361 (3:144e)
  • [2] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [3] W. Jurkat, Über Rieszsche Mittel mit unstetigem Parameter, Math. Z. vol. 55 (1951) pp. 8-12. MR 0047796 (13:933d)
  • [4] W. Jurkat and A. Peyerimhoff, Mittelwertsätze bei Matrix- und Integraltransformationen, Math. Z. vol. 55 (1951) pp. 92-108. MR 0047798 (13:934a)
  • [5] -, Mittelwertsätze und Vergleichssätze für Matrixtransformationen, Math. Z. vol. 56 (1952) pp. 152-178. MR 0049343 (14:158h)
  • [6] G. G. Lorentz, Direct theorems on methods of summability, Canad. J. Math. vol. 1 (1949) pp. 305-319. MR 0032023 (11:242d)
  • [7] I. Schur, Über lineare Transformationen in der Theorie der unendlichen Reihen, J. Reine Angew. Math. vol. 151 (1921) pp. 79-111.
  • [8] A. Wilansky, A necessary and sufficient condition that a summability method be stronger than convergence, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 914-916. MR 0032024 (11:243a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.00

Retrieve articles in all journals with MSC: 40.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109970-9
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society